Homological properties of semi-Wakamatsu-tilting modules
Bull. Korean Math. Soc. 2020 Vol. 57, No. 3, 781-802
https://doi.org/10.4134/BKMS.b190529
Published online May 31, 2020
Dajun Liu, Jiaqun Wei
Nanjing Normal University; Nanjing Normal University
Abstract : For a fixed semi-Wakamatsu-tilting module $_{A}T$, we generalize the concepts of Auslander class, Bass class, and investigate many homological properties of such classes. Moreover, we establish an equivalence between the class of $\infty$-$T$-cotorsionfree modules and a subclass of the class of $T$-adstatic modules. Finally, a similar version of Auslander-Bridger approximation theorem and a nice property of relative cotranspose are obtained.
Keywords : Semi-Wakamatsu-tilting modules, $T$-Auslander class, $T$-Bass class, $\infty$-$T$-cotorsionfree modules, $T$-adstatic modules
MSC numbers : Primary 18G35, 16G10; Secondary 18E30, 16E05
Supported by : This work was financially supported by the National Science Foundation of China (Grant No. 11771212) and the National Science Foundation for Distinguished Young Scholars of Jiangsu Province (Grant No. BK2012044) and a project funded by the Priority Academic Program Development of Jiangsu Higher Education Institutions.
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd